# SDR COMA0560126

- Difficulty date: February 17, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N999CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7230
- Aircraft time: 17,449 hours, 16,728 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Idg
- Part number: 755469E
- Part serial: 0340
- Condition: Faulty
- Location: Rt Engine
- Part time: 18,455 hours, 17,540 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5744 DURING CRUISE FLIGHT RECEIVED A LOW APU OIL PRESSURE CAUTION MESSAGE, IDG DEFERRED, AIRCRAFT DIVERTED TO RDU.  REPLACED THE RIGHT INTEGRATED DRIVE GENERATOR.
